A Caltech Library Service

Molecular Behavior in the Quasi-Periodic and Stochastic Regimes

Marcus, R. A. (1980) Molecular Behavior in the Quasi-Periodic and Stochastic Regimes. Annals of the New York Academy of Sciences, 357 . pp. 169-182. ISSN 0077-8923. doi:10.1111/j.1749-6632.1980.tb29685.x.

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item:


Nonlinear dynamics has been applied to chemistry in a variety of ways, for example, in the analysis of spatial and temporal oscillations in chemical reactions. The equations for the reaction rate at various regions of space are nonlinear in such cases. Several other papers in this volume touch upon this subject. Nonlinear dynamics has also been used to treat collisions between molecules by solving Hamilton’s equations for their motion. Many recent experimental data that have become available on collisions and reaction dynamics have been treated in this way.

Item Type:Article
Related URLs:
URLURL TypeDescription
Marcus, R. A.0000-0001-6547-1469
Additional Information:© 1980 NYAS. Article first published online: 16 Dec 2006. This research was supported by the National Science Foundation. I am pleased to acknowledge helpful discussions with my colleagues, Drs. D. W. Noid, M. L. Koszykowski. M. Tabor, and R. Ramaswamy.
Funding AgencyGrant Number
Record Number:CaltechAUTHORS:20150702-102727259
Persistent URL:
Official Citation:Marcus, R. A. (1980), MOLECULAR BEHAVIOR IN THE QUASI-PERIODIC AND STOCHASTIC REGIMES. Annals of the New York Academy of Sciences, 357: 169–182. doi: 10.1111/j.1749-6632.1980.tb29685.x
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:58750
Deposited By: Ruth Sustaita
Deposited On:07 Jul 2015 14:59
Last Modified:10 Nov 2021 22:09

Repository Staff Only: item control page